# SDR SWIA2021072159619

- Difficulty date: May 11, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280 LINTEL STGR 3L IS CRACKED     (C-CHECK RO 7/18/2021)    REPAIRED FS280 STR3L LINTEL AREA PER REO 601R-53-21-3463 (REV --) DATED 2021-07-05 (ALL STEPS COMPLIED WITH). / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
